MDJunction - People Helping People
 
Ask a Question
05/18/2008 09:32 PM

Hi

danitakmoon
 
Posts: 1
New Member

Hi,

I'm a newbie to this support group. My name is Danita and I was diagnosed with Bipolar 3 years ago. I was being treated for depression for 10 years after my dad's suicide in 1995 but it manifested itself to full blown bipolar 3 years ago. I was taken off my depression medication because I was feeling really good and didn't think I needed it anymore and boom the other shoe dropped.

Now I take 4 medications. Three (Lithium, Depakote, Fluoxetine) for bipolar and one (haldol) for anxiety.

I'm looking for others who know what I'm going through with the ups and downs and the not knowing.

Since being diagnosed I've been fired from my job and am now on permanent disability.

My medication has 2 major side effects hand tremors and concentration issues. I used to be an avid reader but can't seem to concentrate on reading anymore.

Does anyone else have that problem?

Reply

05/19/2008 07:59 AM
mamanordy

Welcome Danita. I do know what you are saying about the concentration. I cannot concentrate worth a crap anymore. Plus I forget the most simple things. I was sitting at my kitchen table looking out at my back yard. I have a bunch of bird feeders. I saw a yellow and black bird and I knew what it was but I sat there for over 20 minutes going through the alphabet trying to remember the name of that bird. Never did remember at that time until much later that night, FINCH. DUH. I am really getting bad about that. Dont know if it is side effects from meds or the depression.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved